Couldn't find what you looking for?

TRY OUR SEARCH!

hi i got a problem.i done sex with my husband.and from next day i am getting vomiting i think i am pregnant we are not planing to birth a child now and bu period date is 15th and 2days date 20th i am taking a tablet prescribed from doctor regestrone whether it will help to get periods? are not plzzzzzzzzzzzzzz help me.my husband aslo dont know the answer about this. 

Loading...

Hi, 
Regestrone is the pill that contains female hormones and these hormones do help you to get your period. But the thing with all hormones is that they cause side effects and one of the most common side effects of these hormones is nausea or vomiting. It's impossible that vomiting was caused by the sex you had last day, it takes some time for such signs to appear. But, if you vomited after you took the pill, than you will have to be careful if you and your husband are still not ready for a baby - Regestrone might not work now.
Reply

Loading...